# SDR IPXA1565751

- Difficulty date: March 6, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1040-1076
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB TRACK SUPPORT HAS MECH DAMAGE ON UPPER SURFACE ADJACENT TO SEAT TRACK, BS 1040-1076, LBL 1, WL 208 (MARKED).  REPLACED TRACK SUPPORT IAW SRM 51-40-02 AND DWG 144N8031.
